# SDR SWAA2019120939457

- Difficulty date: November 20, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 49,041 hours, 32,863 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 001226
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT #4 SLAT LOWER SURFACE  OF THE LEADING EDGE NOSE SKIN AT ACTUATOR RIBS.         / R&R #4 SLAT SRM.
